Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Trying to conceive. No periods after stopping depovera. Reason for prescribing primulut to stop bleeding?

i had my last depo provera shot in feb this year. had no bleeding until this last month i have had bleeding every 2 weeks. went to my GP today and am going for a blood test tomorrow to make sure i am not preg and to check hormone levels (i am trying for a baby and want to know if im ovulating. will the blood test tell me this?) also, he prescribed primulut n tablets to take after my blood test confirms i am not preg, to stop the bleeding. why did he prescribe these tablets to stop the bleeding? what will that achieve? do they help to regulate my cycle at all?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello Good Evening,

First of all, you should have confirmed that you are not pregnant, for that you should go a repeat pregnancy test followed by a ultrasonography, may be needed trans vaginal.

Primolut Nor. tablets contain the active ingredient norethisterone, which is a synthetic hormone similar to the naturally occurring sex hormone,progesterone. It is used in a wide range of menstrual disorder and it is not to be used in known or suspected pregnancy.

So first of all reconfirm about your pregnancy, and have declared as menstrual disorder, then only go for Primolut Nor.


Dr. Naresh Jain
Answered: Sun, 4 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor